# SDR 95ZZZX5757

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N852ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4495006
- Engine: Lyc O360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retain Spring
- Part number: LW14995
- Condition: Broken
- Location: Nr 2 Cyl Tube
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTED OVERHAULED ENGINE (FACTORY OVERHAUL) PER SB 519 DURING SCHEDULED ENGINE CHANGE.  FOUND NR 2 CYLINDER SHROUD SPRING BROKEN.  SPRING FOUND BEFORE ENGINE RUN-UP.  INSTALLED NEW PART.
